MathSciNet Relay Station
MathSciNet bibliographic data
MR2747289 93D15
Li, Ji; Qian, Chunjiang; Ding, Shihong Global finite-time stabilisation by output feedback for a class of uncertain nonlinear systems. Internat. J. Control 83 (2010), no. 11, 2241–2252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement